# SDR DALA2017022201481

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD INNER PAN BELOW BEAM NR 5 ON THE FWD CARGO DOOR.   REPAIRED IAW SRM 52-30-02 2R-1, REP 1.
